... to up my Paxil to 40mg and use 0.5mg Klonopin daily to lessen the tinnitus ringing.. currently for some odd reason I've been experiencing Paxil withdraw symptoms like brain confusion. Ringing in ears that hasn't stopped since February..hypersensitive to loud sound.. hot flashes especially ears.. vivid dreams in morning. Why am I having these withdraw side effects on a higher dose of Paxil. Is my Paxil pooping out. I wouldn't think its the Klonopin because I'm on such a low dose. Thank you for listening. Any feedback would be great especially if have experienced this
I've been on Paxil 30 mg for 13 years. This past February I developed tinnitus which prompted me...
- 18 days ago by Coopdog11
- 5 January 2021 (18 days ago)
- klonopin, paxil, tinnitus, obsessive compulsive disorder, withdrawal, confusion, oppositional defiant disorder, brain, symptom, ear
I'm not a doctor but these don't sound like the common withdrawal symptoms (headache, nausea, fatigue, etc.) and as you've said why would they occur after a dose increase? Sounds more like side effects that often occur/recur after a dosage increase.
Have you discussed this with your health care provider? You should probably get a professional opinion as to what's going on and how to proceed from here.
Best regards and I hope you're feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.